# SDR 07FDEA03726

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,282 hours, 8,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53974341200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LONGITUDINAL PROFILE BETWEEN FRAME 63-64, Y-805 RT, AFT   CARGO COMPARTMENT FLOOR STRUCTURE.  REPLACEMENT OF LONGITUDINAL PROFILE IAW SRM 51-72-10.
